# SDR LR7A06226

- Difficulty date: December 20, 2006
- Submitted: June 3, 2007
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,822 hours, 23,419 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HN5120, FOUND NR 1 ENGINE TRUSS MOUNT RIB CAP ATTACH FITTING FWD BOLT HOLE OVERSIZED AT OWS197LH.  REPAIRED FITTING IAW MEA 382-57-06-110.
